# SDR CA961007013

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2B36
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sun Gear
- Part number: 8681942
- Condition: Fractured
- Location: Transmission
- Part time: 10,490 hours
- Stage of operation: NR
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT NOTED SEVERE VIBRATION WITH NO WARNING.  PRIOR TO SHUTDOWN, THE TORQUE WENT TO ZERO.  AIRCRAFT RETURNED OK.  INSPECTION REVEALED THE PLANETARY PIN P/N 868051-1 WAS CHAFED BY THE PLANETARY GEAR P/N 358268-1 WHICH IN TURN ABNORMALLY LOADED THE SUN GEAR WHICH SUBSEQUENTLY FAILED.
